# SDR GTIA2022102836744

- Difficulty date: October 27, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N938NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10402
- Aircraft time: 5,177 hours, 2,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA SWEVEL SEAT FLASHLIGHT NOT WORKING -REMOVED AND REPLACED FA SWEVEL SEAT FLASHLIGHT IAW CMM 25-60-02
